Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :11 Issue : 2 1984      Add To Cart                                                                    Download

Strongly zero-dimensional bitopological spaces

Auther : ALI A. FORA

Department of Mathematics, Yarmouk University, Irbid, Jordan

 

ABSTRACT

 

In this paper we define strongly zero-dimensional bitopological spaces and study their relations with other bitopological spaces. We discuss two types of pairwise zero sets, namely p-lower zero set and p-upper zero set, and study their properties. We classify all p-strongly zero-dimensional spaces and then we prove that a p-Lindelِf p-zero dimensional space must be p-strongly zero dimensional.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55673

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law